# SDR USAA920071294

- Difficulty date: November 7, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 42,853 hours, 17,173 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N293217
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C4 CHECK - NR 6051873, CORROSION ON CABIN FLOORBEAM CHORD, BS 324, RBL 45.75 - RBL 58, WL 208.  REPAIRED CABIN FLOORBEAM CHORD, BS 324, RBL 45.75 - RBL 58, WL 208 IAW B757 SRM 51-70-12.
